RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 6(246), Pages 143–144 (Mi umn2796)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On upper and lower approximative liftings

N. L. Koval'


Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:6, 129–130

Bibliographic databases:

MSC: 55P05, 54C55, 55Q40, 46A22
Received: 27.05.1985

Citation: N. L. Koval', “On upper and lower approximative liftings”, Uspekhi Mat. Nauk, 40:6(246) (1985), 143–144; Russian Math. Surveys, 40:6 (1985), 129–130

Citation in format AMSBIB
\Bibitem{Kov85}
\by N.~L.~Koval'
\paper On upper and lower approximative liftings
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 6(246)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn2796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815499}
\zmath{https://zbmath.org/?q=an:0649.55006|0606.55014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..129K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 6
\pages 129--130
\crossref{https://doi.org/10.1070/RM1985v040n06ABEH003712}


Linking options:
  • http://mi.mathnet.ru/eng/umn2796
  • http://mi.mathnet.ru/eng/umn/v40/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:128
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019